Latest News :
Indiana CE requirements have changed. More...

 Home | About Us | FAQ | Privacy Statement | Site Map | Contact Us


  Also visit   

Home > CE for Doctors > Course Description  
TITLE Drug-related Retinopathy
ABSTRACT: Evidence based clinical case regarding a patient who has taken hydroxychloroquine in the past. A 48-year-old man reports that his vision has been gradually decreasing from both eyes over the past year. He had a history of rheumatoid arthritis for which he had been taking chloroquine daily for a 3-year period approximately ten years ago. His visual acuities at presentation were 20/40 from his right eye and 20/20 from his left.  Author(s): Sanjay Sharma, MD, MS, FRCS
Expire Date:
CE Credits: 2
Price: FREE
CE Format: Online text/photos
COPE ID: 15650-PD




Problem with a course or test?  Click HERE to request help from the CE provider. 

Help make more useful! After you complete a course, please take a moment to rate your experience with the online course.

Rate this course: Poor
Course name:
Email address (optional):
 Receive CE updates & news



 Home | About Us | FAQ | Privacy Statement | Site Map | Contact Us


Copyright 2006-2009 - All Rights Reserved. Best viewed in 1024x768 resolution.
Any unauthorized reproduction or distribution of the contents of this website is prohibited.